# SDR DXTA200400217

- Difficulty date: January 16, 2004
- Submitted: January 20, 2004
- Operation: Air carrier
- Aircraft: N323QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600323
- Aircraft time: 8,427 hours, 6,722 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Reservoir
- Condition: Low
- Location: Mlg Brakes
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

ON LANDING, PILOT HAD NO BRAKE PRESSURE ON THE RT SIDE, BRAKE PRESSURE CAME UP SUDDENLY AFTER 3 SECONDS.  FOUND BRAKE RESERVOIR LEVEL HALF WAY ON UPPER SIGHT GAGE, SERVICED BRAKE RESERVOIR IAW CESSNA 560 MM CHAPTER 12-10-02.  BLED BRAKE SYSTEM AND PERFORMED ANTI-SKID FUNCTIONAL TEST IAW CESSNA 560 MM CHAPTER 32-42-00, NO DEFECTS OR LEAKS NOTED.
